# SDR AALA20160107005

- Difficulty date: January 7, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 45,990 hours, 22,734 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB RECEIVED A PRESS FLOW LIGHT INDICATION.  ACCOMPLISHED BY SOUND OF RUSHING AIR.  THE LIGHT EXTINGUISHED, BUT THE CABIN WOULD NOT PRESSURIZE.  ACCOMPLISHED TROUBLESHOOTING PROCEDURE IAW AMM 21-32-00 WITH NO FAULTS FOUND.  R & R NR 2 PRESS CONTROLLER, OK FOR SERVICE.
